# SDR KCSA061489

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ATTACHED TO REAR SPAR FOR NR 6 SPOILER DAMAGED.
